# SDR HALA0600455

- Difficulty date: June 13, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 76,726 hours, 14,601 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM--REPEAT- LEFT PACK AUTO SHUT DOWN.  AFTER APPROX 5 MIN OF OPERATION LEFT PACK DISPLAYED -INOP ANNUN LIGHT- AND THEN SHUTDOWN.  PERFORMED BITE OF PACK CONTROL PER 21-51-00 FIG 103, CHECKED GOOD, PERFORMED FIM 21-51-00 FIG 104B CHECKED GOOD, PERFORMED FIM 21-51-00 FIG 106 CHECKED GOOD, PERFORMED FIM 21-51-00 FIG 105, SWAPPED LEFT AND RIGHT PACK OVERHEAT SWITCH CONDITION SAME, PERFORMED FIM 21-51-00 FIG 105B.  SWAPPED LT AND RT FLOW CONTROL CARDS CONDITION SAME PER MOC.  PERFORMED FIM 21-0-51-00 FIG 105A AND ISOLATED SENSOR (S41) AND OPS CHECK PACK CONDITION SAME THEN ISOLATED SENSOR S555 AND OPS CHECK PACK, CHECKED GOOD.  REPLACED  S555 COMPRESSOR OUTLET OVERHEAT SWITCH.
